1 doctor weighed in:

I'm tired sleepy all the time, no amount of sleep makes me feel better. My legs are swollen. Switched birth control 3 months ago from Yaz (drospirenone and ethinyl estradiol) to byaz

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: Fatigue

Fatigue can be a sign of more serious issues such as anemia, thyroid issues, infection, etc.
Your swollen legs may or may not be related, but definitely warrant a medical investigation. The most worrisome thing swollen legs and fatigue could be a sign of is heart failure, however you would also be short of breath. Lasly, I am not sure if the change in your birth control pill would cause these symptoms, yet it is possible. You should schedule a visit with your primary care provider right away. Best of luck.

In brief: Fatigue

Fatigue can be a sign of more serious issues such as anemia, thyroid issues, infection, etc.
Your swollen legs may or may not be related, but definitely warrant a medical investigation. The most worrisome thing swollen legs and fatigue could be a sign of is heart failure, however you would also be short of breath. Lasly, I am not sure if the change in your birth control pill would cause these symptoms, yet it is possible. You should schedule a visit with your primary care provider right away. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors